| Model Number |
0794001010 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, a different sponge was scanned in with the pack.The procedure was completed successfully without a delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
It was determined after receiving further clarification that this event was not a reportable event per cfr 21, part 803.The reported event of scanning another sponge into a case has not lead to a serious injury or adverse event in the past.This supplemental is being filed to identify a mdr was not required for this event.
Event or Problem Description
Per urt case the rfid sponge ew0g-ggnc-5db3 got scanned in with a different pack.The procedure was completed successfully without a delay; no medical intervention or adverse consequences were reported.